A closure concept based on neighborhood unions of independent triples

Share/Save/Bookmark

Broersma, H.J. and Schiermeyer, I. (1994) A closure concept based on neighborhood unions of independent triples. Discrete Mathematics, 124 (1-3). pp. 37-47. ISSN 0012-365X

[img]
Preview
PDF
665Kb
Abstract:The well-known closure concept of Bondy and Chvatal is based on degree-sums of pairs of nonadjacent (independent) vertices. We show that a more general concept due to Ainouche and Christofides can be restated in terms of degree-sums of independent triples. We introduce a closure concept which is based on neighborhood unions of independent triples and which also generalizes the closure concept of Bondy and Chvatal.
Item Type:Article
Copyright:© 1994 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/29740
Official URL:http://dx.doi.org/10.1016/0012-365X(92)00049-W
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140374